Went to my gp last thur as was having problems with my left leg for the 2 weeks since i’ve been released from hospital for IV steroids. While I was at the gp’s he gave my the flu jab and the pneumonia jab. I asked him if I could expect any side effects as I dont have any reserves of energy at the moment - he said “you should feel nothing at all”. Fast forward to friday night around midnight & I start shaking, sweating, vomiting, ache all over and the arm I got the jabs in is swollen and purple!
Had a miserable night, rang the GP surgery the next day and he said 'oh no, it sounds like you are having an allergic reaction’He prescribed an antiobiotic for a skin infection for my arm and painkillers for all the rest. Its Monday, I’m still miserable and cant go to work. I’m wondering if having the steroids so recently has possibly effected the way my body is dealing with the jabs as havent had a problem with the flu jab in previous years - this is my first year with the Pneumonia jab.
Just want to know if this has happened to anyone else…